

Author: Brychkov Yu. A.
Publisher: Taylor & Francis Ltd
ISSN: 1065-2469
Source: Integral Transforms and Special Functions, Vol.23, Iss.10, 2012-10, pp. : 723-735
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
A closed expression, recurrency relation, differentiation formulas and other new relations for the generalized Bernoulli and Euler polynomials are given. Formulas of summation containing the generalized Bernoulli and Euler polynomials and various special functions, are derived.
Related content






Identities for generalized Euler polynomials
By Jiu Lin Moll Victor H. Vignat Christophe
Integral Transforms and Special Functions, Vol. 25, Iss. 10, 2014-10 ,pp. :

